# SDR R61A201912200094

- Difficulty date: December 20, 2018
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 39,204 hours, 24,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****MAJOR*****WHILE AC WAS IN FOR HEAVY CHECK FOUND CRACK ON RT WING LOWER SKIN AT RIB 17 BTW SPAR 1 AND STR 19. MX REPAIRED SKIN BY REMOVING CRACKED AREA AND INSTALLING A DOUBLER TO SKIN, PN AFFECTED 170-01424-004. IAW ETD2018-170-134377. FOR DETAILS OF WORK PERFORMED SEE WORK CARD 0018. *****MAJOR*****
